# SDR FDEA202109032279

- Difficulty date: September 3, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR OPENING, FWD LOWER CORNER DAMAGE TO SKIN LAYERS (MARKED) 0003882689 : CARREDANO, CHRISTOPHER   - 24-SEP-2021 00:24  REPAIRED MAIN CARGO DOOR CORNER REF MD10-30 SRM 53-50-00, VOL I, FIG 26, SHEET 6, PG   178, NOTES 1-14  0000858546 : KAYA, KEVIN P - 24-SEP-2021 00:35  MAJOR REPAIR
